RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


P-Adic Numbers Ultrametric Anal. Appl., 2015, Volume 7, Number 1, Pages 56–70 (Mi padic1)  

This article is cited in 1 scientific paper (total in 1 paper)

Functional stochastic classical mechanics

I. V. Volovich

Steklov Mathematical Institute, Gubkin St.8, 119991, Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 14-11-00687
This work is supported by the grant RSF 14-11-00687.


DOI: https://doi.org/10.1134/S2070046615010057


Bibliographic databases:

Document Type: Article
Received: 01.10.2014
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/padic1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zharinov, “Bäcklund transformations”, Theoret. and Math. Phys., 189:3 (2016), 1681–1692  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:99

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019